MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter
Model Number H74938931040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
PT?
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50306573
Report Number2124215-2026-44415
Device Sequence Number10124864
Product Code DQX
UDI-Device Identifier08714729471226
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938931040
Device Catalogue NumberH74938931040
Device Lot Number0037579132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexUnknown